Jump to content
CrazyBoards.org

dogsdogsdogs

Member
  • Content Count

    5
  • Joined

  • Last visited

About dogsdogsdogs

  • Rank
    Member

Profile Information

  • Gender
    genderfluid
  1. thanks for the feedback guys! If wellbutrin increases heart rate then I understand the reluctance to mix it with albuterol as I have always experienced a pounding heart for about a half hour after using my inhaler. I've never tried any other type of rescue inhaler, I've been using albuterol since the age of 5 lol, so I'm not sure about changing it now. I don't have a history of heart issues but I don't want to start having any now. It's been a week now of the Abilify and I think things are getting better with the crappy side effects so fingers crossed that this cocktail is solid!
  2. jt07 thank you for the feedback! I'm only on 2mg right now, increasing makes me nervous as it might cause weight gain and i've got ED history. Have you ever been on Wellbutrin? if so did it also increase anxiety?
  3. Hey there! I've been having a very difficult week. I've been on lexapro and klonopin for depression and anxiety for 3 years and the lexapro has plateaued in the last year or so, so my pdoc decided to put me on Abilify about a week ago and it has SUCKED. I'm not feeling any of the positive effects of the meds yet, which I understand because sometimes it takes a while. BUT i have been feeling a whole bunch of negatives. Theres a general brain slowness, like forming sentences and thoughts takes much longer than usual, like if my train of thought were a real train, there is now a huge parachute on the back slowing it down. The WORST side effect so far has been the derealization. I'm familiar with it as it is a side effect of my anxiety. I can't tell if it is a direct effect of the abilify or if the meds are causing more anxiety which is then causing derealization. The thing is, I haven't been feeling much more anxious than usual recently. It's like the derealization comes over me first and then the anxiety follows. Has anyone experienced this on Abilify? If so, did it go away eventually? Did you switch meds? Nothing seems real and I'm getting very very tired of it.
  4. hey there! I recently started seeing a new psychiatrist since my drug regimen of the last 3 years has plateaued and my old psych was terrible. This new doc seems to know what she's talking about and I like her. Basically my antidepressants have hit a block and feel like they've stopped working. So she suggested adding a little helper on top of what I'm already taking. Her first request was Wellbutrin, BUT when I mentioned that I use an albuterol inhaler for my asthma she said that Wellbutrin and albuterol have a bad interaction and pretty much threw out the idea of trying out Wellbutrin. She put me on 2mg Abilify instead. It's only been a week but I'm not liking the immediate side effects of Abilify that I've been experiencing and hopefully it will even out eventually. BUT in case it doesn't I want to be able to have other options. I've heard so many good things about Wellbutrin. When I tried looking up Albuterol and Wellbutrin interactions I've come up with NOTHING. even on the drug interactions checker. So my question is, has anyone ever heard of this before?? If so, what exactly is the interaction??? If nothing comes of this, I'll ask the new doc about it when I see her again in a month, but for now it's really killing me to know!
×
×
  • Create New...